# SDR AU510001465

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 7250 · Turbine Section
- Part: O-Ring
- Condition: Deteriorated
- Location: Gasket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TURBINE REAR FRAME OIL COVER GASKET PNO 340-179-401-0 AND O-RING SEAL PNO 649-393-271-0 DETERIORATED AND LEAKING. SEE ATTACHMENT FOR INVESTIGATION DETAILS. (CASA# 510001465)
